Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 6, 2016DeKalb County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 6, 2016, 4:03 PM EDT for DeKalb County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2016, 4:03 PM EDT (20:03 UTC)
Expired
Jun 6, 2016, 4:45 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
353 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

568 
WWUS82 KFFC 062003
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT MON JUN 6 2016
 
GAZ034-045-062045-
DEKALB GA-GWINNETT GA-
403 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DEKALB AND SOUTHEASTERN
GWINNETT COUNTIES UNTIL 445 PM EDT...

AT 403 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SNELLVILLE TO PINE LAKE...AND MOVING EAST AT 5
MPH.

  HAZARD...HEAVY RAIN. 

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS 
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR 
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER 
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SNELLVILLE...LOGANVILLE...STONE MOUNTAIN...MOUNTAIN PARK...ROSEBUD
AND REDAN.

LAT...LON 3384 8417 3385 8390 3375 8403 3373 8422
TIME...MOT...LOC 2003Z 253DEG 5KT 3380 8402 3377 8419 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 6, 3:53 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 6, 3:53 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
353 PM EDT MON JUN 6 2016

.SHORT TERM /Tonight through Tuesday Night/...
Current mosaic radar loop shows large rain shield across central
and south GA associated with TS Colin. The radar loop also shows
scattered showers and isolated thunderstorms associated with the
main frontal boundary laying east to west across N GA. All in all
things have been kind of slow moving today with showers over the
area...but things are beginning to change as TS Colin begins to
make its turn into the Big Bend area of FL. Over the next 24
hours TS Colin is expected to move from its current positions in
the NE Gulf to just off the NC/VA coast. As TS Colin pushes up
the coast...this will allow the front across N GA to move south
and east across the state. This will also allow the cooler and
drier airmass now over the western great lake states and Northern
plains to make its way into the southeast U.S. for Tue. The first
surge of drier air moves in overnight with skies becoming clear
by day break. The second surge from the northern plains moves in
Tuesday afternoon and evening behind a second dry cold front. This
front will bring in a cooler airmass with temps expected Wed
morning in the 50s across north GA and into the 60s for central.

01

.LONG TERM /Wednesday through Monday/...
No changes planned to the current long term as dry conditions look
to be the rule through next weekend with hot temperatures
returning as well. May see a change in the pattern by early next
week to more of a typical summer type regime.

Long range models show good agreement with dry high pressure
building over the region and dominating the forecast through the
weekend. The initial period will start out a bit cooler than
normal as a cool dome of high pressure pushes south of Canada and
settles over the Ohio and Tennessee Valleys by Wednesday and
Wednesday night. Then the warm up begins as the upper ridge builds
over the southeast... and along with abundant sunshine... pushes
daytime temperatures into the lower 90s by Friday... then mid and
upper 90s over the weekend. Despite the warmer than normal
temperatures... it appears the current record high temperatures
for the four climate sites appear to be safe over the weekend at
this time...but will continue to monitor this potential closely.

Deese

&&

.HYDROLOGY...
A very tough call wrt potential hydrologic hazards but went ahead
based on coordination with WPC and adjacent offices a flash flood
watch through this evening. Have already seen banding result in
sustained heavy rainfall rates in isolated locations resulting in
a flash flood warning. There may be areas outside the flood watch
that see isolated flash flooding and areas within watch may see
lower rainfall rates but such is the case with tropical influenced
systems.

&&

.AVIATION...
18Z Update...
Showers and isolated Thunderstorms across the entire area this
afternoon. Ceilings and visibilities across the state are ranging
from IFR to VFR as TS Colin continues to spread precip across the
region. For the mot part...should mainly see MVFR to VFR readings
with some brief periods of IFR in and around the stronger
showers. This precip will move out of the area tonight as TS Colin
moves up the eastern seaboard through Tuesday evening. Main flow
is still out of the SW but surface winds have been all over the
compass with the precip occurring. Once the front pushes south
and east across the state tonight winds will turn to the NW. Wind
speeds will stay around 10kt or less until the main frontal
boundary moves through also. Will see wind speeds increase into
the 10-15kt range with gust in the 20-25kt range Tuesday
afternoon/evening.

//ATL Confidence...
18Z Update...
Confidence medium to high on all elements

16

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  89  61  85 /  40   0   0   0
Atlanta         68  87  63  84 /  40   0   0   0
Blairsville     60  82  54  78 /  30   0   0   0
Cartersville    64  87  58  84 /  30   0   0   0
Columbus        70  90  65  88 /  40   0   0   0
Gainesville     66  86  60  81 /  40   0   0   0
Macon           69  90  63  87 /  90   5   0   0
Rome            63  87  58  84 /  20   0   0   0
Peachtree City  66  88  58  85 /  40   0   0   0
Vidalia         71  91  67  88 / 100  30   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight FOR THE FOLLOWING ZONES:
Baldwin...Bibb...Bleckley...Clarke...Crisp...Dodge...Dooly...
Emanuel...Glascock...Greene...Hancock...Houston...Jasper...
Jefferson...Johnson...Jones...Laurens...Madison...Montgomery...
Morgan...Oconee...Oglethorpe...Pulaski...Putnam...Taliaferro...
Telfair...Toombs...Treutlen...Twiggs...Warren...Washington...
Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...01
LONG TERM....Deese
AVIATION...01
Hazardous weather outlook, Jun 6, 2:51 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT MON JUN 6 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
251 PM EDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...FLASH FLOOD WATCH THROUGH LATE TONIGHT...

SCATTERED TO NUMEROUS SHOWERS WITH OCCASIONAL EMBEDDED
THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT AS A COLD FRONT SAGS
INTO NORTH GEORGIA AND TROPICAL STORM COLIN MOVES ACROSS THE
EASTERN GULF TODAY AND ACROSS NORTH FLORIDA TONIGHT. THE
INCREASING TROPICAL MOISTURE FROM THE SOUTH WILL BRING A THREAT OF
LOCALLY HEAVY RAIN... WITH THE GREATEST RAINFALL GENERALLY
EXPECTED ALONG AND SOUTH OF A LINE FROM DANIELSVILLE TO MACON AND
CORDELE WHERE 2 TO 4 INCHES IS POSSIBLE THROUGH TONIGHT WITH
LOCALLY HIGHER AMOUNTS. EVEN AREAS OUTSIDE THE WATCH HAVE THE
POTENTIAL TO SEE ISOLATED FLASH FLOODING DUE TO THE TROPICAL
NATURE OF THIS SYSTEM.

OTHERWISE... A FEW THUNDERSTORMS COULD BECOME STRONG THIS
AFTERNOON AND EVENING... ESPECIALLY ACROSS CENTRAL GEORGIA... WITH
BRIEF WIND GUSTS TO 45 MPH... LOCALLY HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING BEING THE MAIN THUNDERSTORM THREATS
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE COULD BE A FEW LINGERING THUNDERSTORMS OVER THE EASTERN
PARTS OF CENTRAL GEORGIA EARLY ON TUESDAY. OTHERWISE... HIGH
PRESSURE BUILDS OVER THE REGION WEDNESDAY THROUGH SUNDAY WITH NO
HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 6, 11:42 AM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT MON JUN 6 2016

GAZ039-049>051-059>062-061645-
TALIAFERRO GA-MORGAN GA-JASPER GA-GREENE GA-PUTNAM GA-WILKES GA-
HANCOCK GA-WARREN GA-
1142 AM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN MORGAN...
NORTHEASTERN JASPER...GREENE...NORTHERN PUTNAM...SOUTHERN WILKES...
NORTHERN HANCOCK AND NORTHWESTERN WARREN COUNTIES UNTIL 1245 PM
EDT...

AT 1141 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BUCKHEAD TO NEAR NORWOOD...AND MOVING NORTHEAST
AT 15 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
EATONTON...WASHINGTON...GREENSBORO...MONTICELLO...CRAWFORDVILLE...UNI
ON POINT...WHITE PLAINS...SILOAM...SHADY
DALE...NORWOOD...BUCKHEAD...SHARON... CAMAK...PHOENIX...REYNOLDS
PLANTATION...LIBERTY...SPRINGFIELD...ALEXANDER STEPHENS
PARK...HARMONY AND SANDY CROSS.

LAT...LON 3366 8251 3365 8252 3365 8254 3364 8256
      3365 8258 3363 8258 3364 8259 3363 8261
      3363 8262 3362 8262 3361 8265 3345 8259
      3331 8369 3351 8363 3376 8256 3364 8248
TIME...MOT...LOC 1541Z 246DEG 15KT 3353 8338 3354 8268
Special weather statement, Jun 6, 12:33 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 PM EDT MON JUN 6 2016

GAZ089-061730-
MUSCOGEE GA-
1233 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MUSCOGEE COUNTY
UNTIL 130 PM EDT...

AT 1231 PM EDT...STRONG THUNDERSTORMS WITH VERY HEAVY WERE LOCATED
OVER MUICH OF NORTHWEST MUSCOGEE COUNTY INCLUDING NORTH PARTS OF
COLUMBUS AREA. BE PREPARED FOR LOCALIZED FLOODING...ESPECIALLY IN
FLOOD PRONE AREAS.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH PARTS OF
COLUMBUS...BIBB CITY...COLUMBUS METROPOLITAN AIRPORT...GREEN ISLAND
HILLS...ROSE HILL AND LAUREL HILLS.

LAT...LON 3261 8492 3258 8490 3258 8483 3246 8500
      3252 8500 3256 8504 3258 8507 3260 8508
TIME...MOT...LOC 1631Z 239DEG 49KT 3257 8494
Special weather statement, Jun 6, 2:50 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT MON JUN 6 2016

GAZ046>048-061930-
NEWTON GA-ROCKDALE GA-WALTON GA-
250 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NEWTON...NORTHEASTERN
ROCKDALE AND WESTERN WALTON COUNTIES UNTIL 330 PM EDT...

AT 249 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAKEVIEW ESTATES...OR
NEAR CONYERS. THIS STORM WAS NEARLY STATIONARY WITH CELL TRAINING
ACROSS THE ADVISORY AREA.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...MONROE...SOCIAL CIRCLE...WALNUT GROVE...BETWEEN...JERSEY...
MILSTEAD...GUM CREEK...BIG HAYNES CREEK PARK AND YOUTH.

LAT...LON 3368 8402 3376 8401 3385 8373 3368 8370
TIME...MOT...LOC 1849Z 207DEG 3KT 3375 8396
Local storm report, Jun 6, 3:00 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT MON JUN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     FLASH FLOOD      SHADY DALE              33.40N  83.59W
06/06/2016                   JASPER             GA   911 CALL CENTER

            MINOR FLOODING OF HIGHWAY 83 IN SHADY DALE. SHERRIFF
            DEPUTIES REPORTED THE ROAD PASSABLE AND WAS NOT CLOSED
            AT ANY TIME.

&&

EVENT NUMBER FFC1600326

SNELSON
Special weather statement, Jun 6, 3:53 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT MON JUN 6 2016

GAZ055-062045-
CLAYTON GA-
353 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLAYTON COUNTY UNTIL 445
PM EDT...

AT 352 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MORROW TO HARTSFIELD-JACKSON AIRPORT. THESE
STORMS WERE NEARLY STATIONARY.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JONESBORO...STOCKBRIDGE...FOREST PARK...RIVERDALE...COLLEGE
PARK...MORROW... HAPEVILLE...LAKE CITY...HARTSFIELD-JACKSON
AIRPORT...CONLEY...FORT GILLEM...REX AND ELLENWOOD.

LAT...LON 3364 8445 3365 8444 3365 8429 3363 8426
      3355 8426 3355 8429 3352 8429 3354 8443
      3355 8444 3355 8445 3365 8446
TIME...MOT...LOC 1952Z 316DEG 3KT 3359 8428 3363 8445
Special weather statement, Jun 6, 4:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT MON JUN 6 2016

GAZ034-045-062045-
DEKALB GA-GWINNETT GA-
403 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DEKALB AND SOUTHEASTERN
GWINNETT COUNTIES UNTIL 445 PM EDT...

AT 403 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SNELLVILLE TO PINE LAKE...AND MOVING EAST AT 5
MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SNELLVILLE...LOGANVILLE...STONE MOUNTAIN...MOUNTAIN PARK...ROSEBUD
AND REDAN.

LAT...LON 3384 8417 3385 8390 3375 8403 3373 8422
TIME...MOT...LOC 2003Z 253DEG 5KT 3380 8402 3377 8419

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 11:42 AM EDTSpecial Weather StatementFFCGreene, Taliaferro63 min
Jun 6, 12:00 PM EDTFlash Flood WarningFFCJasper, Morgan, Putnam6 hr
Jun 6, 12:33 PM EDTSpecial Weather StatementFFCMuscogee57 min
Jun 6, 2:00 PM EDTFlash Flood WatchFFCBaldwin, Bibb, Bleckley, Clarke, Crisp, Dodge and 29 more8 hr
Jun 6, 2:50 PM EDTSpecial Weather StatementFFCWalton40 min
Jun 6, 3:17 PM EDTFlash Flood WarningFFCNewton, Rockdale, Walton6 hr
Jun 6, 3:53 PM EDTSpecial Weather StatementFFCClayton52 min
Jun 6, 4:42 PM EDTSpecial Weather StatementFFCRockdale33 min
Jun 6, 5:21 PM EDTSpecial Weather StatementFFCLumpkin39 min
Jun 6, 5:59 PM EDTSpecial Weather StatementFFCDawson46 min
Jun 6, 6:25 PM EDTSpecial Weather StatementFFCBanks50 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.